T Nation

Help Needed, Suffer PFS


Hi all,

I know this is a forum for bodybuilders. And you guys are the experts of male hormones. I came to this forum because of suffering from sides effect from a drug finasteride.

I have been on this thing for 17 month and until recent I noticed some severe sides effect including soft erection and hard to maintain erection. So I quit the drug few weeks ago and developed even more side effects.

I had a blood test done about 2 weeks ago
My LH was 5.74 1.7-8.6 IU/L
FSH 7.67 1.5-12.4 IU/L
T level 11.92 8.64-29 nmol/L
PROG 1.35 < 4,3 nmol/L
ProL 13.89 4-15.2 ng/ml
E2 72.15 94.8-223 pmol/l

And I did another test this week but my GP did not test any E2/PROG
My LH is 1.8 1.7-9 IU/L
My FSH is 7 1.7-19.1 IU/L
T level 261 300-1000 ng/ml
FT 2.6 % 1.3-2.9%
SHBG 13 10-60
TSH 1.335 0.5-5
prol 14.6 4-13

So after 2 weeks, my T is still dropping and LH dropped . FSH does not change. My SHBG is normal. And PROL is still high… I’m not sure about my E2 now, but it was low before and i had some bad panic attacks and depression. I also have broken sleep pattern that I wake up every 2-3 hrs without deep sleep and refreshing feelings.

What could be causing this? Should I take Tribulus and Clomid? Need some advices to go out of this hell… I am really suffering. Thanks everyone